# SDR UALA2009092803045

- Difficulty date: September 28, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 75,450 hours, 8,547 cycles
- Engine: Pwa PW4056
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT NLG TIRE SHREDDED, ABORTED TAKEOFF AT 120 KNOTS.  NLG TIRE SEPARATED/TREAD DEPARTED CAUSING ENGINE AND FUSELAGE DAMAGE.  SEVERAL DENTS IN BOTTOM OF FUSELAGE JUST BEHIND THE E&E COMPARTMENT DOOR DUE TO LT NOSE TIRE TREAD SEPARATION.  RE-CONTOURED 2 EACH DENTS.  CUT OUT DAMAGED AREA NEAR E&E DOOR AND INSTALLED DOUBLER.  UA-EVA-73003 B REPAIR.  NR 1 AFT AND NR 2 AFT BRAKES AND WHEELS WERE REMOVED FOR AXLE INSP.  RE-INSTALLED NR 1A BRAKE AND REPLACED NR 2A BRAKE.  BOTH NR 1 AND NR 2 AFT TIRES HAVE BEEN REPLACED.
